# SDR REXA201100259

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 18,937 hours, 16,642 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL DETECTED ON FINAL APPROACH AS THRUST LEVERS WERE ADVANCED.  REMOVED AND REPLACED LT/RT COALESCER SACK IAW AMM 21-51-13.  OPC GOOD.  NO SMELL NOTED.  C/W WORK SCOPE. REF DISC NR 2 AML 550990.
